# SDR QXEA2016010300815

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 7,925 hours, 8,464 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Part serial: 0631
- Condition: False Activation
- Location: Cargo Bay
- Part time: 19,845 hours, 21,514 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

SMOKE WARNING AND CHECK FIRE DETECT WARNING LIGHT ILLUMINATED IN FLIGHT. FIRE BOTTLE DISCHARGED. NO SMOKE OR FIRE DETECTED. FLIGHT CONTINUED. LANDING UNEVENTFUL. INSPECTED AND FOUND NO SIGN OF FIRE OR SMOKE.  REMOVED AND REPLACED FWD BAGGAGE SMOKE DETECTOR IAW AMM 26-12-06-000-801/400-801  OPS CHECK GOOD IAW 26-12-06-710-801. FIRE BOTTLE REPLACED. RETURNED TO SERVICE.
